question-icon

I took lisinopril 20 mg a day for 6 days

default
Posted on Sun, 3 Feb 2019
Question: I took lisinopril 20 mg a day for 6 days ...side effects were bad...took 10 mg. for 3 days...side effects better but still awful..I want to get off of this....I will control my BP naturally...if I go off will this ware off and go out of my system and stop the side effects...I want to get on with my life...
                                                       
doctor
Answered by Dr. Dorina Gurabardhi (39 minutes later)
Brief Answer:
Lisinopril go out of the system for probably 3 to 4 days,follow the advice.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

Lisinopril should disappear from the body within 3-4 days after stopping it.

Some of the side effects may last longer, approximately 2 weeks after stopping the medication.

Stoping Lisinopril immediately can cause a rise of the blood pressure.

So, the blood pressure should be maintained under control.

I would recommend to measure the blood pressure at least two times a day.

If you decide to treat high blood pressure naturally I would recommend a low sodium diet and daily exercise.

I also recommend to avoiding caffeine and stress.

If the blood pressure is not maintained under control you should consult your doctor for an alternative medication.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 11827 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

199 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I took lisinopril 20 mg a day for 6 days

Brief Answer: Lisinopril go out of the system for probably 3 to 4 days,follow the advice. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I understand your concern. Lisinopril should disappear from the body within 3-4 days after stopping it. Some of the side effects may last longer, approximately 2 weeks after stopping the medication. Stoping Lisinopril immediately can cause a rise of the blood pressure. So, the blood pressure should be maintained under control. I would recommend to measure the blood pressure at least two times a day. If you decide to treat high blood pressure naturally I would recommend a low sodium diet and daily exercise. I also recommend to avoiding caffeine and stress. If the blood pressure is not maintained under control you should consult your doctor for an alternative medication. Hope I have answered your query. Let me know if I can assist you further.